MAUDE Adverse Event Report: EXPLORAMED NC7, INC. WILLOW BREAST PUMP; POWERED BREAST PUMP

EXPLORAMED NC7, INC. WILLOW BREAST PUMP; POWERED BREAST PUMP
Model Number PDG01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exploramed nc7 received the product for evaluation on may 8, 2018, and testing of the pumps concluded that both units meet specification and function as intended.Based on the results of the investigation on the returned device, it cannot be definitively concluded that the willow breast pump caused or contributed to the incident of mastitis."mastitis is usually a benign, self-limiting condition, with few consequences for the suckling infant.In worldwide studies published within the last 20 years, the incidence of lactation mastitis ranged from 4% to 27%." wambach, karen, and jan riordan.Breastfeeding and human lactation.5th ed., jones & bartlett learning, 2016.
 
Event or Problem Description
On (b)(6) 2018, the user's husband reported to willow customer care that his wife had developed mastitis while using willow breast pump.The customer's physician prescribed her antibiotics as treatment for her mastitis, which has since resolved.She has discontinued use of willow.

Brand Name
WILLOW BREAST PUMP
Common Device Name
POWERED BREAST PUMP
Manufacturer (Section D)
EXPLORAMED NC7, INC.
201 san antonio circle
suite 172
mountain view CA 94040 1255
MDR Report Key7523992
Report Number3012759464-2018-00007
Device Sequence Number1438468
Product Code HGX
UDI-Device Identifier00858298006019
UDI-Public(01)00858298006019(11)180118
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K161266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberPDG01
Device Catalogue NumberPDG01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2018
Initial Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;